CSpace
一类波动方程有限元投影格式的误差分析
马昌凤; 梁国平; 刘韶鹏
2002
Source Publication计算数学
ISSN0254-7791
Volume024Issue:004Pages:501
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46156
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
马昌凤,梁国平,刘韶鹏. 一类波动方程有限元投影格式的误差分析[J]. 计算数学,2002,024(004):501.
APA 马昌凤,梁国平,&刘韶鹏.(2002).一类波动方程有限元投影格式的误差分析.计算数学,024(004),501.
MLA 马昌凤,et al."一类波动方程有限元投影格式的误差分析".计算数学 024.004(2002):501.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[马昌凤]'s Articles
[梁国平]'s Articles
[刘韶鹏]'s Articles
Baidu academic
Similar articles in Baidu academic
[马昌凤]'s Articles
[梁国平]'s Articles
[刘韶鹏]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[马昌凤]'s Articles
[梁国平]'s Articles
[刘韶鹏]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.